# SDR AALA202206235631

- Difficulty date: June 3, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN THRESHOLD WEB AT CARGO DOOR, LOCATED AT STA 793-847 AND STR 25R. REMOVED AND REPLACED WEB AT CARGO DOOR THRESHOLD.
